Couldn't find what you looking for?

TRY OUR SEARCH!

hi, i heard that tramadol and cymbalta can help with oxycontin withdrawals has anyone else tried this or heard of this???

Loading...

Yes, it helps relieve the worst of it (cramps, diarrhea, cold shivers, fatigue), but you still feel somewhat out of it. Not 100% by any means. I have been using tramadol to wean off hydro/oxycodone. Depending on your tolerance (mine is huge), it could take a solid 10-14 days to feel 100% normal (meaning no ill physical withdrawals).
Reply

Loading...

Hello there teden,

Since the poster above me has explained the most important facts and his experience I can only share mine with you. One of my friends was using tramadol and cymbalta to help him with oxycontin withdrawals. At first he was going through all the symptoms of withdrawals such as cramps, diharea and cold shivers but after two days he was much better. Without this symptoms of withdrawal can last much longer and the intensity can be much worse. Anyhow, if you want to quit with using oxycontin you can consult your doctor about the best way.

I hope this was helpful and that you will manage to stop with oxycontin without major withdrawals symptoms. Good luck.

Reply

Loading...